# SDR ASMF200704016

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 51,238 hours, 35,062 cycles
- Engine: Pwa JT8D219
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 12,144 hours, 7,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING, CAPTAIN REPORTED LOSS OF CABIN PRESSURE CONTROL AT 32000 FEET; EMERGENCY DESCENT PROCEDURE WAS PERFORMED AND OXYGEN MASKS WERE ACTIVATED. DURING MAINTENANCE CHECK, RT AUGMENTATION VALVE LINES WERE REPAIRED IAW MM 20-12-01 AND ADJUSTMENT / TEST CABIN PRESSURE CONTROL WAS PERFORMED IAW MM 21-32-00; THE RT COMPRESSOR DISCHARGE THERMAL SWITCH CONNECTOR WAS RECONNECTED AND THE LT COMPRESSOR DISCHARGE THERMAL SWITCH WAS RETIGHTEN IAW MM 21-31-05. NO OVERWEIGHT INSPECTION WAS REQUIRED,   THE APPROVED FERRY FLIGHT WAS PERFORMED. DURING OVERNIGHT CHECK, THE CABIN PRESSURE CONTROL NR 1 WAS REPLACED IAW 21-32-03, TESTED CORRECT; THE RT PRESSURE REGULATOR VALVE WAS REPLACED IAW MM
